Low Testosterone in Younger Men Should Be Treated Correctly
Typically, we think of lower testosterone levels as being an issue for men who are around 50 years of age or older. However, it is possible for men much younger to experience low testosterone. Given that there is so much paid publicity circulating through the media about testosterone therapy, a younger man may seek this treatment without realizing that it is not the best medical solution to his issues.
The best way to treat any medical problem is to have that problem properly diagnosed. There are a number of reasons a younger man's testosterone level may dip. A doctor, who is the chairman of the urology department of a New York City hospital, says that one of the possible culprits could be type 2 diabetes.
The doctor also cites pituitary gland problems, chronic kidney or liver disease and even HIV infection as being able to affect testosterone production. Further, there can be genetic causes that can come into play.
All of these conditions can be very serious and each requires its own specific form of treatment. Simply relying on testosterone therapy could delay proper care. Additionally, a study published in the Journal of the American Medical Association revealed that younger men with pre-existing cardiovascular issues experienced an increased likelihood for heart attacks after starting testosterone therapy.
If you are suffering symptoms associated with low testosterone, it is important that you get yourself checked out by a physician. Such symptoms could be due to myriad serious illnesses or conditions.
If in the course of treating physical symptoms, you have undergone testosterone therapy and subsequently suffered a stroke or heart attack, you may wish to have the matter looked into by a Texas attorney who is familiar with such situations.
The companies that market these therapies should be held accountable if their products contributed to your health problems. It is possible that you could seek compensation for the expenses and pain and suffering that may be attributable to the use of their drugs.